International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 2, Part A

On semı-mınımal weakly open and semı-maxımal weakly closed sets in topologıcal spaces


Author(s): Sanjivappa K Dembare

Abstract: In this paper new class of sets called semi- minimal weakly open sets and semi-maximal weakly closed sets are introduced in topological spaces. We show that the complement of semi-minimal weakly open set is a semi-maximal weakly closed set and some properties of the new concepts have been studied.

Pages: 01-03 | Views: 777 | Downloads: 50

Download Full Article: Click Here
How to cite this article:
Sanjivappa K Dembare. On semı-mınımal weakly open and semı-maxımal weakly closed sets in topologıcal spaces. International Journal of Statistics and Applied Mathematics. 2016; 1(2): 01-03.
Call for book chapter
International Journal of Statistics and Applied Mathematics